Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An analogue of l'Hospital's rule


Author: Maxwell Rosenlicht
Journal: Proc. Amer. Math. Soc. 37 (1973), 369-373
MSC: Primary 12H05
MathSciNet review: 0318117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Formal power series expansions have proved as useful in differential algebra as in other fields of mathematics. The present work magnifies one small aspect of their theory (leading terms) to get a simple result that is independent of the expansions themselves and still of considerable utility.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12H05

Retrieve articles in all journals with MSC: 12H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0318117-2
PII: S 0002-9939(1973)0318117-2
Article copyright: © Copyright 1973 American Mathematical Society